Journal article icon

Journal article

Exact solutions to the fractional time-space Bloch–Torrey equation for magnetic resonance imaging

Abstract:

The quantification of anomalous diffusion is increasingly being recognised as an advanced modality of analysis for the evaluation of tissue microstructure in magnetic resonance imaging (MRI). One powerful framework to account for anomalous diffusion in biological and structurally heterogeneous tissues is the use of diffusion operators based on fractional calculus theory, which generalises the physical principles of standard diffusion in homogeneous media. However, their non-locality makes ana...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.cnsns.2017.04.013

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
More from this funder
Funding agency for:
Bueno Orovio, A
Grant:
675451
More from this funder
Funding agency for:
Bueno Orovio, A
Grant:
675451
Publisher:
Elsevier Publisher's website
Journal:
Communications in Nonlinear Science and Numerical Simulation Journal website
Volume:
52
Pages:
91–109
Publication date:
2017-04-25
Acceptance date:
2017-04-14
DOI:
ISSN:
1007-5704
Source identifiers:
690372
Keywords:
Pubs id:
pubs:690372
UUID:
uuid:d9f16847-71a1-4c76-905f-b1049c844415
Local pid:
pubs:690372
Deposit date:
2017-04-21

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP